MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI EL DR; Pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? MRI EL DR; Pacemaker
Model Number L131
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for further review of this pacemaker stored atrial tachy response (atr) and signal artifact monitor (sam) events.Upon review, the atr episodes showed oversensing noise on both right atrial (ra) and right ventricular (rv) leads.The oversensed noise appears to be electromagnetic interference (emi) in nature.Further review of the sam events shows the emi noise led to minute ventilation (mv) to be disabled by the sam feature.The hcp noted patient was in a procedure at the time the events were recorded.It is believed that the emi oversensing from the electrocautery led to the inappropriate atr and sam events.Ts discussed programming optimization recommendations.No adverse patient effects were reported.This pacemaker remains in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
ESSENTIO? MRI EL DR
Common Device Name
Pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50601334
Report Number2124215-2026-46252
Device Sequence Number10710115
Product Code LWP
UDI-Device Identifier00802526559006
UDI-Public(01)00802526559006(17)190407
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/07/2019
Device Model NumberL131
Device Catalogue NumberL131
Device Lot Number751370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured05/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale